MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII SLEEVE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII SLEEVE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTS22
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: laparoscopic inguinal hernia surgery where a mesh needed to be placed.Event description: the porthouse (seal house) broke when a mesh with a grasper was placed through the porthouse (seal house).The black and clear instrument seal fall out and into the patients abdomen.Additional information received from an applied medical representative via email on 08dec2025: tm confirmed 'porthouse' means seal house.Additional information received from an applied medical representative via email on 15dec2025: the patient is ok and the sleeve was replaced.Besides the laparoscopic grasper, no other instruments was used at the time of the incident ¿ but a mesh was being placed with the grasper.All pieces retrieved from the patient which was black and clear in colour.The component fell out as a whole.Components were instrument seal black and clear and double duckbill seal.No internal seal components removed or cut in order to inspect the damaged component.Intervention: the sleeve was replaced.Patient status: ok.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.

Brand Name
KII SLEEVE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23885329
Report Number2027111-2025-00951
Device Sequence Number4669381
Product Code GCJ
UDI-Device Identifier00607915123734
UDI-Public(01)00607915123734
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTS22
Device Catalogue Number101472328
Device Lot Number1559526
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LAPAROSCOPIC GRASPER.
Patient SexUnknown